At the present time, there is no proven way to slow down or stop the autoimmune attack. There are people out there claiming that diet and supplement programs will lessen antibodies, but none of that has ever been proven in a large scale study of a heterogeneous population.
Selenium sometimes helps people with some of the symptoms, e.g. the feeling of tightness or fullness in the neck. If you take selenium, be careful, since it can be toxic in high doses. Follow label directions.
The fact of the matter is that antibody counts can vary wildly even intraday. So, the only way to have a "cure" would be to drive them to zero, and no one is even claiming to be able to do that.
So, at the moment, all we can do is treat the symptoms. When we lose enough thyroid function to have symptoms, we replace the hormones our bodies can no longer make.
by the way I came up with some articles that claim there is a solution to hasimoto's diseases.
what is your opinion about these ?
thanks in advance
thank you larra,
lets say iI have hashi's disease. what can I do to slow it down or stop autoimmune system from destroying my own body? Is there any hope ? . If some part of thyroid still functioning, do you think there will be a hope ?
Thank you again for your time.
Thyroglobulin (TG) and is one of the building blocks of the thyroid hormones (T3 and T4). Thyroglobulin antibody (TGab) is one of the antibodies your immune system produces when you have Hashi's. TGab attacks and destroys TG. So, that is why your TG is so low.
Your TGab is elevated, which indicates that you have Hashi's.
How were you feeling when your doctor decreased your dose from 75 mcg to 50 mcg? Did you have hyper symptoms, or was he reacting only to your low TSH? Your doctor should be basing meds changes on FT3 and FT4 levels, not just TSH.
Yes, I do think you need to increase again and should talk to your doctor about that. Many doctors just look at TSH. TSH can be affected by many variables, one of which is thyroid meds. Once on meds, some of us have our TSH suppressed to almost zero. It's then not a reliable indicator of thyroid status, and you have to ignore it and go by FT3 and FT4 and symptoms.
first of all thank you for reply.
sometimes I feel cold but this isn't new. my heart rate dropped a little bit.
for blood pressure:losartan
for blood glucose : metformin
A1C : 0.48
HbA1c : 5.16 n.r. 0-6
Gloucoz : 91 n.r. 70-105
for thyroid : levotyroxin
for cholsetrol :atorvastatin
HDL : 40.9 n.r. 35-85
LDL : 118.1 n.r. 0-130
for osteoporosis : osteofos
Sodium : 143.2 n.r. 136-145
Potasium : 4.25 n.r. 3.5-5.1
HB : 14.6
sedimentation rate : 35
vitamin B12 : 674
folic acid 20 n.r. 3-100
I use calcium,magnesium and iron using supplements with main food.
one of hypo symptoms that i have is pale skin (maybe) and sensitivity to cold. I used to take 75gr levotyroxin ,after my most recent test the doctor prescribed 50gr of levotyroxin. its been two month im using 50gr and my TSH increased from 0.17 to 4.10. do you think mine is hypo or hashimo ? do you think i have to increase levotyroxin dose again ? my Tg is 0.34 and its far below the range. what do you think about that ? sign of hypo or hashimato ?
thanks in advance